| Catalog Number |
RBY2C3260 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the portal vein using ruby coils.During the procedure, the physician successfully deployed two ruby coils into the target vessel using a non-penumbra microcatheter.The physician then felt resistance during two attempts to advance a third ruby coil all the way through its introducer sheath and into the hub of the microcatheter.The ruby coil was therefore removed and was not used in the procedure.The procedure was completed using six other ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.